Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 41, NWS Milwaukee, WI

July 9, 2007Jefferson County, Rock County, Walworth County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 9, 2007, 12:55 PM CDT for Jefferson County, Rock County, Walworth County, Wisconsin. It was in force for 41 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2007, 12:55 PM CDT (17:55 UTC)
Expired
Jul 9, 2007, 1:36 PM CDT
In force
41 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

Counties Jefferson County, WI, Rock County, WI, Walworth County, WI

The radar

The Milwaukee radar (KMKX), 37 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 1:00 PM CDTHAIL 15 Ne Milton, WIREPORT RECEIVED FROM NEAR COUNTY HIGHWAY N AND NORTH MCMILLIN ROAD.
Jul 9, 1:02 PM CDTHAIL 0.75Whitewater, WI
Jul 9, 1:03 PM CDTHAIL 0.5Milton, WI
Jul 9, 1:05 PM CDTHAIL 0.51 E Milton, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 5.9 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2007-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1065 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2007-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1065 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1222 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
-19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 091756
SVRMKX
WIC055-105-127-091845-
/O.NEW.KMKX.SV.W.0041.070709T1755Z-070709T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1255 PM CDT MON JUL 9 2007

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN
  SOUTHERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN
  NORTHWESTERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN

* UNTIL 145 PM CDT

* AT 1251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR WHITEWATER...AND
  MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WHITEWATER BY 100 PM CDT...
  PALMYRA BY 125 PM CDT...

OTHER THUNDERSTORMS THAT ARE LIKELY TO BECOME SEVERE WERE LOCATED 
AROUND THE JANESVILLE AREA TO NEAR BRODHEAD. THESE WERE ALSO MOVING 
EAST AT 20 MPH.

LAT...LON 4290 8901 4283 8900 4260 8936 4259 8900
      4272 8854 4292 8855

$$

KAPELA
4 follow-up statements
000 
WWUS53 KMKX 091807
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
106 PM CDT MON JUL 9 2007

WIC055-105-127-091845-
/O.CON.KMKX.SV.W.0041.000000T0000Z-070709T1845Z/
ROCK-JEFFERSON-WALWORTH-
106 PM CDT MON JUL 9 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR NORTHWESTERN WALWORTH...SOUTHERN JEFFERSON AND NORTHERN ROCK
COUNTIES...

AT 106 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR LA GRANGE...OR ABOUT NEAR WHITEWATER...MOVING NORTHEAST
AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LA GRANGE AND TIBBETS BY 115 PM CDT...
  7 MILES NORTHWEST OF ABELLS CORNERS BY 120 PM CDT...
  PALMYRA BY 125 PM CDT...

OTHER THUNDERSTORMS...LIKELY TO BE SEVERE...EXTENDED BACK TO THE 
JANESVILLE AND MILTON AREAS. THESE STORMS WERE ALSO MOVING NORTHEAST 
AT 15 MPH.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4290 8901 4283 8900 4260 8936 4259 8900
      4272 8854 4292 8855

$$

KAPELA
000 
WWUS53 KMKX 091822
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
120 PM CDT MON JUL 9 2007

WIC055-105-127-091845-
/O.CON.KMKX.SV.W.0041.000000T0000Z-070709T1845Z/
ROCK-JEFFERSON-WALWORTH-
120 PM CDT MON JUL 9 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR NORTHWESTERN WALWORTH...SOUTHERN JEFFERSON AND NORTHERN ROCK
COUNTIES...

AT 120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MILLARD...OR ABOUT 6 MILES SOUTHEAST OF WHITEWATER...
MOVING EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ABELLS CORNERS AND 7 MILES SOUTH OF PALMYRA BY 130 PM CDT...

OTHER THUNDERSTORMS EXTENDED BACK KTO THE JANESVILLE AREA...AND 
THESE WERE MOVING EAST/NORTHEAST AT 15 MPH. ANY OF THESE STORMS WILL 
LIKELY BE SEVERE.

LAT...LON 4290 8901 4283 8900 4260 8936 4259 8900
      4272 8854 4292 8855

$$

KAPELA
000 
WWUS53 KMKX 091833
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
132 PM CDT MON JUL 9 2007

WIC055-091842-
/O.CAN.KMKX.SV.W.0041.000000T0000Z-070709T1845Z/
JEFFERSON-
132 PM CDT MON JUL 9 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JEFFERSON COUNTY IS 
CANCELLED...

THE SEVERE STORMS HAVE MOVED SOUTHEAST OUT OF JEFFERSON COUNTY.

LAT...LON 4284 8855 4283 8900 4260 8936 4259 8900
      4272 8854

$$

WIC105-127-091845-
/O.CON.KMKX.SV.W.0041.000000T0000Z-070709T1845Z/
ROCK-WALWORTH-
132 PM CDT MON JUL 9 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR NORTHWESTERN WALWORTH AND NORTHERN ROCK COUNTIES...

AT 132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MILLARD...OR ABOUT 6 MILES NORTHWEST OF ELKHORN...MOVING
EAST AT 25 MPH.

THIS STORM WILL AFFECT THE AREA BETWEEN ELKHORN AND LA GRANGE 
THROUGH 145 PM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4284 8855 4283 8900 4260 8936 4259 8900
      4272 8854

$$

KAPELA
000 
WWUS53 KMKX 091836
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
136 PM CDT MON JUL 9 2007

WIC105-127-091846-
/O.CAN.KMKX.SV.W.0041.000000T0000Z-070709T1845Z/
ROCK-WALWORTH-
136 PM CDT MON JUL 9 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WALWORTH AND
NORTHERN ROCK COUNTIES IS CANCELLED...

THE SEVERE STORMS HAVE WEAKENED BELOW SEVERE LIMITS. 
HOWEVER...STORMS WILL CONTINUE OVER THIS AREA THROUGH ABOUT 2 PM.

LAT...LON 4284 8855 4283 8900 4260 8936 4259 8900
      4272 8854

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 4:39 AM CDT, 8 hours 16 minutes earlier.

Area forecast discussion, Jul 9, 4:39 AM CDT, 8 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
439 AM CDT MON JUL 9 2007

.DISCUSSION...FORECAST FOCUS ON THUNDERSTORM CHANCES TODAY...THEN
BETTER CHANCE FOR STRONG TO SEVERE STORMS ON TUESDAY-TUESDAY NIGHT.

00Z 500/250MB ANALYSIS INDICATED STRONG BELT OF WESTERLIES ACROSS
THE NRN TIER OF THE CONUS ASSOCIATED WITH BROAD TROUGHING ACROSS THE
NRN PLAINS/GREAT LAKES. SEVERAL WEAKER SHORTWAVES EVIDENT IN WV
IMAGERY ENHANCING MCS DEVELOPMENT OVER IA...WITH ANOTHER COMPLEX
OVER CENTRAL NEBRASKA. AT THE SFC...WEAK TROUGH EXTENDING FROM NRN
MI SWWD INTO KS WITH DECENT POOLING OF UPR 60S-LOW 70S DWPTS AHEAD
OF BOUNDARY. SCATTERED CONVECTION CONTINUES TO FIRE TO OUR NORTH
OVER CENTRAL WI INVOF OF LOW LEVEL BOUNDARY.

TODAY AND TONIGHT....GFS/NAM GENERALLY AGREE ON SLIDING
DIFFUSE COLD FRONT/SFC TROUGH SWD THRU THE CWA TODAY. CURRENT
CONVECTIVE ACTIVITY TO OUR NORTH APPEARS TO BE TIED TO REGION OF MID
LEVEL /850-700MB/ FRONTOGENESIS/FN VECTOR CONVERGENCE...HOWEVER BOTH
MODELS INDICATE A WEAKENING TREND THRU 18Z. A FEW CELLS MAY TRY TO
LIMP THRU THE NRN CWA THIS MORNING BUT NOT EXPECTING WIDESPREAD TSTM
ACTIVITY.  BETTER CHANCE OF CONVECTION WILL BE LATER THIS MORNING
INTO THE AFTERNOON AS WEAK FRONTOGENESIS/LOW LEVEL MOISTURE CONVERGENCE
REDEVELOPS...WITH POSSIBLE ENHANCEMENT FROM WEAK S/W CURRENTLY
MOVING INTO WRN SD. BEST COMBINATION OF FORCING AND INSTABILITY WILL
OCCUR SOUTH OF PORT WASHINGTON...TO MADISON...TO LONE ROCK WHERE
MUCAPES WILL RANGE FROM 1500-2500 J/KG DUE TO VERY MOIST BOUNDARY
LAYER.  COULD SEE A FEW STRONG/SEVERE STORMS /SEE SWODY1/ DUE TO MDT
INSTABILITY AND EFFECTIVE SHEAR AROUND 30KTS...WITH THE PRIMARY
THREAT DAMAGING WINDS DUE HIGH EQUILIBRIUM LEVELS AND DRY MID
LEVELS. HAIL SHOULDNT BE MUCH OF A THREAT DUE TO HIGH WET BULB ZERO
HEIGHTS. WILL ALSO HAVE TO KEEP AN EYE ON POTENTIAL FOR LOCALLY
HEAVY RAINFALL AS PW VALUES RANGING FROM 1.5-2.0...WITH A DEEP WARM
CLOUD LAYER. THREAT TOO ISOLATED TO INCLUDE IN FCST ATTM. PRECIP MAY
LINGER INTO THE EVENING HOURS /BEST CHANCE SOUTHEAST/...WITH MOST
AREAS DRYING OUT BY MIDNIGHT. TEMPS WILL STILL BE VERY WARM TODAY IN
THE SOUTH UNTIL FRONT MOVES THRU...WITH CONDITIONS ALSO RATHER
HUMID.

TUESDAY AND TUESDAY NIGHT...STRONG UPPER SHORTWAVE TO TRACK FROM THE
DAKOTAS TUE MORNING INTO SOUTHERN ONTARIO BY LATE TUESDAY
NIGHT...WITH ATTENDANT SFC TROUGH/COLD FRONT TO SWEEP ACROSS THE WI
DURING THE AFTERNOON HOURS. VERY IMPRESSIVE Q-G FORCING INDICATED BY
GFS/NAM JUST TO OUR NORTH ASSOCIATED WITH 100+ METER HEIGHT FALLS AT
500MB. LOOKING AT MAINLY LINEAR FORCING ACROSS OUR AREA WITH MODELS
SHOWING DECENT LOW LEVEL CONVERGENCE/FRONTOGENESIS ALONG AND AHEAD OF
FRONT. 500MB TEMPS ONLY PROGGED TO BE AROUND -6C...RESULTING IN
MARGINAL MID LEVEL LAPSE RATES. HOWEVER...PLENTIFUL LOW LEVEL
MOISTURE /SFC TDS NEAR 70F/ COMBINED WITH STRONG HEATING SHOULD
RESULT IN MODERATE INSTABILITY AHEAD OF FROPA...WITH MLCAPES
APPROACHING 2000 J/KG. INSTABILITY COMBINED WITH 0-6KM SHEAR AROUND
30KTS...AND A UNI-DIRECTIONAL HODOGRAPH ALL FAVORING A STRONG SQUALL
LINE TO MOVE THRU THE CWA TUESDAY AFTERNOON WITH POTENTIAL FOR
DAMAGING WINDS AND LARGE HAIL. FRONT LOOKS VERY PROGRESSIVE WITH
STRONG SUBSIDENCE AND DRYING MOVING INTO THE AREA BY MIDNIGHT. WITH
SWLY FLOW...AND 850MB TEMPS AROUND 17C GUIDANCE TEMPS IN MID 80S
LOOK GOOD.

.LONG TERM...WEDNESDAY THROUGH SATURDAY.
GFS/ECMWF/GEFS ALL AGREE ON DEVELOPING LARGE UPPER LOW
CENTERED JUST WEST OF JAMES BAY CANADA...WITH STRONG UPPER RIDGING
OVER THE ROCKIES. THIS PUTS CWA IN A COOL NORTHWEST FLOW FROM
WEDNESDAY INTO NEXT WEEKEND. TEMPS GENERALLY AT OR SLIGHTLY BELOW
NORMAL.

&&

.AVIATION...WEAKENING COLD FRONT ACROSS EAST CENTRAL TO SW WI EARLY
THIS MORNING WILL SLOWLY MOVE SWD THROUGH SRN WI...BECOMING
STATIONARY ALONG THE WI/IL BORDER THIS AFTERNOON. VFR CONDITIONS
EXCEPT MVFR/BRIEF IFR CIGS AND VSBYS WITH SCT SHOWERS AND
THUNDERSTORMS DEVELOPING ALONG THE FRONT...ESPECIALLY THIS AFTERNOON
WITH DAYTIME WARMING AIDING DESTABILIZATION.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FOWLE/REM
Hazardous weather outlook, Jul 9, 5:06 AM CDT, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
506 AM CDT MON JUL 9 2007

WIZ046-047-051-052-056>060-062>072-101100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
506 AM CDT MON JUL 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT DROPPING
THROUGH SOUTHERN WISCONSIN TODAY. LOCATIONS ALONG AND SOUTH OF
INTERSTATE 94 FROM MILWAUKEE TO MADISON...AND THEN WEST TO LONE
ROCK...MAY SEE ISOLATED STORMS PRODUCE SMALL HAIL...GUSTY WINDS
TO 40 MPH AND HEAVY RAIN THIS AFTERNOON AND EARLY EVENING.

HEAT INDEX VALUES AROUND 95 ARE EXPECTED LATE THIS MORNING AND
EARLY THIS AFTERNOON SOUTHEAST OF A MILWAUKEE TO JANESVILLE LINE
BEFORE THE FRONTAL PASSAGE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE LIKELY TUESDAY AFTERNOON INTO THE EVENING...WITH A SLIGHT
RISK FOR SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TUESDAY AFTERNOON AND EVENING.

LMZ643>646-665-101100-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
506 AM CDT MON JUL 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT MOVING
NORTH TO SOUTH DOWN LAKE MICHIGAN TODAY. NEARSHORE TO MID LAKE
WATERS FROM MILWAUKEE AND SOUTH MAY SEE AN ISOLATED THUNDERSTORM
PRODUCE WIND GUSTS TO 30 KNOTS...SMALL HAIL AND HEAVY RAIN FROM
LATE THIS MORNING THROUGH THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE LIKELY TUESDAY AFTERNOON INTO THE
EVENING...WITH A SLIGHT RISK FOR SEVERE THUNDERSTORMS PRODUCING
DAMAGING WINDS.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jul 9, 10:56 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1056 AM CDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     HAIL             WATERLOO                43.18N 88.99W
07/09/2007  E0.88 INCH       JEFFERSON          WI   TRAINED SPOTTER

            REPORTED 1/4 MILE SOUTH-SOUTHEAST OF WATERLOO.

&&

LAMERS
Local storm report, Jul 9, 10:59 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1059 AM CDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 AM     HAIL             WATERLOO                43.18N 88.99W
07/09/2007  E1.00 INCH       JEFFERSON          WI   PUBLIC

            HAIL UP TO QUARTER SIZE COVERING THE GROUND.

&&

LAMERS
Local storm report, Jul 9, 11:31 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1131 AM CDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 AM     HAIL             5 N HARTFORD            43.40N 88.39W
07/09/2007  E0.75 INCH       WASHINGTON         WI   PUBLIC

&&

LAMERS
Local storm report, Jul 9, 11:34 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1134 AM CDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 AM     HAIL             4 N HARTLAND            43.16N 88.34W
07/09/2007  E0.75 INCH       WAUKESHA           WI   PUBLIC

            SAME REPORT AS THE PREVIOUS ONE...BUT THE LOCATION WAS
            ACTUALLY NORTH OF HARTLAND ON HIGHWAY Q.

&&

LAMERS
Local storm report, Jul 9, 11:45 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1145 AM CDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 AM     HAIL             5 W MENOMONEE FALLS     43.15N 88.23W
07/09/2007  E0.50 INCH       WAUKESHA           WI   TRAINED SPOTTER

&&

LAMERS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 10:45 AM CDTSevere Thunderstorm WarningMKXDane, Dodge, Jefferson46 min
Jul 9, 11:08 AM CDTSevere Thunderstorm WarningMKXDodge, Washington37 min
Jul 9, 11:26 AM CDTSevere Thunderstorm WarningMKXWaukesha34 min
Jul 9, 1:39 PM CDTSevere Thunderstorm WarningMKXWalworth66 min
Jul 9, 1:56 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine64 min
Jul 9, 2:33 PM CDTSpecial Marine WarningMKX57 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.